Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

pregnant after depo shot

Hi , i need some advice about getting pregnant after depo shot {birth control shot} i only had 2 shot which is 6 months i was suppose to go back march 31,2010 to get my thrid shot and decided i didnt want to because i want to get pregnant and scared i will never be able to ever get pregnant again i just wondering why im not pregnant and just need some advice .
Asked On : Thu, 13 May 2010
Answers:  1 Views:  490
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello.welcome.Use of DEPO shot results in prolonged amenorrhea and can take many many months.You may have to get ultrasound,HSG,hormonal studies and ovulatory studies done in consultation with gynecologist.Good luck.
Answered: Mon, 12 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor